Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Why n - 1 in the Formula for the Sample Standard Deviation?

Stephen A. Book
The Two-Year College Mathematics Journal
Vol. 10, No. 5 (Nov., 1979), pp. 330-333
DOI: 10.2307/3026853
Stable URL: http://www.jstor.org/stable/3026853
Page Count: 4
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Why n - 1 in the Formula for the Sample Standard Deviation?
Preview not available

Page Thumbnails

  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332
  • Thumbnail: Page 
333
    333